Full Text: PDF
Volume 1, Issue 1, 1 April 2017, Pages 71-88
Abstract. This paper is devoted to study the existence of anti-periodic solutions for implicit nonlinear differential equations associated to a time-dependent pseudomonotone (or quasimonotone) operator in the sense of Brezis. The method adopted in this paper is new and differs from the most used technics in literature, it is based on recent results on the theory of equilibrium problems. By this approach, we provide some new results which improve and unify most of the recent results obtained in this direction.
How to Cite this Article:
O. Chadli, A. Koukkous, A. Saidi, Existence of anti-periodic solutions for nonlinear implicit evolution equations with time dependent pseudomonotone operators, J. Nonlinear Var. Aanl. 1 (2017), 71-88.